Sfoglia per Autore  

Opzioni
Mostrati risultati da 1 a 20 di 29
Titolo Data di pubblicazione Autore(i) File
The optimal Leray-Trudinger inequality In corso di stampa di Blasio, G.; Pisante, G.; Psaradakis, G.
Spectral optimization for weighted anisotropic problems with Robin conditions 1-gen-2024 Pellacci, B; Pisante, G; Schiera, D
A design tool for core‐back timing in foam injection molding 1-gen-2022 Taki, Kentaro; Menale, Marco; Pisante, Giovanni; Di Maio, Ernesto
A reverse isoperimetric inequality for planar (α, β)-convex bodies 1-gen-2022 Croce, Gisella; Fattah, Zakaria; Pisante, Giovanni
A weighted anisotropic Sobolev type inequality and its applications to Hardy inequalities 1-gen-2021 DI BLASIO, Giuseppina; Pisante, Giovanni; Psaradakis, Giorgio
Sign-changing two-peak solutions for an elliptic free boundary problem related to confined plasmas 1-gen-2018 Pisante, Giovanni; Ricciardi, Tonia
Variational methods for the selection of solutions to an implicit system of PDE 1-gen-2017 Croce, Gisella; Pisante, Giovanni
Sobolev and Lipschitz regularity for local minimizers of widely degenerate anisotropic functionals 1-gen-2017 Brasco, Lorenzo; Leone, Chiara; Pisante, Giovanni; Verde, Anna
D-solutions to the system of vectorial calculus of variations in L∞via the singular value problem 1-gen-2017 Katzourakis, Nikos; Croce, Gisella; Pisante, Giovanni
Minimality via second variation for microphase separation of diblock copolymer melts 1-gen-2017 Julin, V; Pisante, Giovanni
Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34] 1-gen-2015 Croce, G; Henrot, A.; Pisante, Giovanni
On the finite time blow-up for filtration problems with nonlinear reaction 1-gen-2015 Fellner, K; Latos, E; Pisante, Giovanni
Stability of Polya-Szego inequality for log-concave functions 1-gen-2014 Barchiesi, M; Capriani, G; Fusco, N.; Pisante, Giovanni
On representation of boundary integrals involving the mean curvature for mean-convex domains 1-gen-2013 Giga, Y; Pisante, Giovanni
A quantitative second order minimality criterion for cavities in elastic bodies 1-gen-2013 Capriani, Gm; Julin, V; Pisante, Giovanni
On a Bonnesen type inequality involving the spherical deviation 1-gen-2012 Gelli, M. S.; Fusco, N.; Pisante, Giovanni
An isoperimetric inequality for a nonlinear eigenvalue problem 1-gen-2012 Croce, G.; Henrot, A.; Pisante, Giovanni
A selection criterion of solutions to a system of eikonal equations 1-gen-2011 Pisante, Giovanni; Croce, G.
The Gibbs–Thomson relation for non homogeneous anisotropic phase transitions 1-gen-2010 Cicalese, M; Nagase, Y; Pisante, Giovanni
ON A 1-CAPACITARY TYPE PROBLEM IN THE PLANE 1-gen-2010 Focardi, M; GELLI M., S; Pisante, Giovanni
Mostrati risultati da 1 a 20 di 29
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile